# SDR HALA2009011900028

- Difficulty date: January 19, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55132
- Aircraft time: 10,764 hours, 26,509 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE DETECTOR INDICATION REMAINS ON.  REMOVED AND REPLACED LAV SMOKE DETECTORS, OPS CHECK OK.
